# SDR MALA060089

- Difficulty date: February 21, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 20,889 hours, 22,599 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Separator
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2Y CHECK IN BNA, FOUND COLD SECTION 3 PARTICLE SEPARATOR CASE CHAFED ON BOTTOM AS MARKED.  C/W EO#S71081.
